Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

my dermatologist told me to stop using moisturizer, as he believes it contributes to my acne. he also gave me an oral antibiotic for my acne and two topicals (one for AM one for PM). my skin has become so dry and though i've quit using the topicals for about two or three days now, my face still feels like sandpaper. should i use a moisturizer, like jojoba oil, or should i listen to my dermatologist?

Share this post


Link to post
Share on other sites

i would listen to your dermatologist.

if you were still having problems after a few weeks could you not ask your dermatologist to recommend you a moisturizer? 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×